CureZone   Log On   Join
Re: Still struggling with SIBO & More
 
BrightSideOfLife Views: 2,641
Published: 5 years ago
 
This is a reply to # 2,311,122

Re: Still struggling with SIBO & More


Mag Citrate can cause diarrhoea, especially if you take a large amount so I would not recommend using it just in case it causes a big variation in your bowel movement. I stopped using it as I was having some problems with big variations in bowel movement after I switched from Swanson to a slightly cheaper no brand form. It could of been for other reasons such IBS which is fairly common in Chronic-Fatigue-Syndrome however it has been a lot better since stopping the Mag citrate. Just something to be aware of.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.469 sec, (1)